# SDR CALA2022071101707

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 19,529 hours, 6,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Damaged
- Location: 20abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 20ABC DAMAGED. REMOVED AND REPLACED RED LIGHT ASSY REF MM 33-51-11 AND CONFIG DWG 3350DD14743. OPS CK OK. VERIFIED REPLACEMENT OF RED EMERG LIGHT ASSY AT SEAT 20ABC
